標題: Mathematical model and bearing contacts of the ZN-type worm gear set cut by oversize hob cutters
作者: Fang, HS
Tsay, CB
機械工程學系
Department of Mechanical Engineering
公開日期: 1-十二月-2000
摘要: The ZN-tyye oversize hob cutter for cutting of worm gears is investigated. The mathematical model of the ZN-type worm gear set is developed based on the cutting mechanism and hob cutter parameters, Influences of oversize hob cutter regrinding, worm-thread number and assembly errors on the bearing contacts and kinematical errors of the ZN-type worm gear set are investigated. A numerical example is given to demonstrate the bearing contacts and kinematical errors of the worm gear set. (C) 2000 Elsevier Science Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/S0094-114X(00)00024-0
http://hdl.handle.net/11536/30083
ISSN: 0094-114X
DOI: 10.1016/S0094-114X(00)00024-0
期刊: MECHANISM AND MACHINE THEORY
Volume: 35
Issue: 12
起始頁: 1689
結束頁: 1708
顯示於類別:期刊論文


文件中的檔案:

  1. 000165549900003.pdf